MAUDE Adverse Event Report: ALLERGAN (IRVINE) FOURTE EXPANDER FILL SYSTEM (SMALL TE); EXPANDER, SKIN, INFLATABLE

ALLERGAN (IRVINE) FOURTE EXPANDER FILL SYSTEM (SMALL TE); EXPANDER, SKIN, INFLATABLE
Catalog Number F-4444
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clarification d.4: lot number: fs0003, expiration date: 10/31/2020.Continued e1 (email address): (b)(6).Device evaluation: visual analysis of the photographs identified: other-technical: unable to observe since it is not related to the device.No additional observations were carried out.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: no surgery.The expired device was not used.
 
Event or Problem Description
Healthcare professional reported "allergan sending expired fourte expander filling system with our tissue expanders." the device was not used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, h6.

Brand Name
FOURTE EXPANDER FILL SYSTEM (SMALL TE)
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17928072
Report Number8043385-2023-10002
Device Sequence Number15040563
Product Code LCJ
UDI-Device Identifier10888628043619
UDI-Public10888628043619
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF-4444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer01/02/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown